# SDR SWAA2022081140421

- Difficulty date: August 9, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 50,905 hours, 27,488 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAND GRIP ON OVER WING EMERGENCY EXIT GOOR CAPT SIDE FELL OUT / [01] RESECURED LWR PNL ON CAPT SIDE OVERWING EMERGENCY EXIT DOOR IAW AMM 52-22-00
